Aa
A
A
Close
Avatar universal
doryx hair loss
I started taking Doryx 250 mg as prescribed by me derm around oct 16...the first week was fine but then I noticed the 2nd week I was losing double the amount of hair in the shower. These weren't even new hairs, but complete long strands were falling off and i've never experience that before. I nearly had a heart attack! I've currently been off the medication for almost a month now and the im still losing more hair than I used to. Can anyone tell me whether this is going to stop anytime soon or what the heck is going on. I know this isn't stated in the side effects, and when I talked to my derm he completely dismissed it stating he's never had a case with doryx and hair loss, but after searching the internet and this forum I can see im not the only one!!
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi! Maybe this is not really because of dorix. I'm losing a lot of hairs these days and I'm not taking tablets. If dorix produces this loss of hair I'm pretty sure that this loss has been increased because of the weather. Don't desperate but take care of your hair. Luck!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I’m experiencing the exact same thing. I️ took doxy for acne for four weeks, and I’m losing so much hair. Dermatologist denied that it was the doxy. I️ work out five days a week, I’m 7percebt body fat, and now I’m losing my hair because of this freaking drug. I’m getting a lawyer, so heartbroken over this crap. I’ve bern off of it for ten weeks, and no change in hair loss. The dermatologist doesn’t want to see me, and they laugh to think it’s because of the doxy.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Acne Community Resources